# SDR SWAA2018112727143

- Difficulty date: November 22, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N7705A
- Make and model: Boeing 737-76N
- Aircraft serial: 32744
- Aircraft time: 46,805 hours, 22,532 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT LOOSE NEAR ROW 8.  R&R STRIP IAW AMM.
